# SDR SIMA20180921002

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,824 hours, 26,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Dirty
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL MSG INDICATING CLOSED EMERGENCY DECLARED. AFTER INSPECTION FOUND LT INBD SPOILER SENSOR DIRTY CLEANED SENSOR AND RT INBD SPOILER SENSOR DIRTY. CLEANED SENSOR AND PERFORMED OPS CHECK IAW AMM AND OPS CHECK 27-63-02 AMM OPS CHECK GOOD.
